skip to main content
Lingue:
Filtrati per: Autore: Manro, Saurabh rimuovi
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

A common fixed point theorem for two weakly compatible pairs in G-metric spaces using the property E.A

Manro, Saurabh ; Bhatia, Satwinder ; Kumar, Sanjay ; Vetro, Calogero

Fixed Point Theory and Applications, May, 2013 [Rivista Peer Reviewed]

Accesso online

2
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

A common fixed point theorem for two weakly compatible pairs in G-metric spaces using the property E.A

Manro, Saurabh ; Satwinder Bhatia ; Kumar, Sanjay

Fixed Point Theory and Applications, Feb, 2013 [Rivista Peer Reviewed]

Accesso online

3
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Common fixed point theorems in modified intuitionistic fuzzy metric spaces.(Research Article)(Report)

Manro, Saurabh ; Kumar, Sanjay ; Bhatia, S. S. ; Tas, Kenan

Journal of Applied Mathematics, Annual, 2013 [Rivista Peer Reviewed]

Accesso online

4
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Common Fixed Point Theorems in Modified Intuitionistic Fuzzy Metric Spaces

Manro, Saurabh ; Kumar, Sanjay ; Bhatia, S. S ; Tas, Kenan ; Palhares, Reinaldo Martinez

Journal of Applied Mathematics, 2013, Vol.2013, 13 pages [Rivista Peer Reviewed]

Accesso online

Vedi tutte le versioni
5
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Erratum to “Common Fixed Point Theorems in Modified Intuitionistic Fuzzy Metric Spaces”

Manro, Saurabh ; Kumar, Sanjay ; Bhatia, S. S ; Tas, Kenan

Journal of Applied Mathematics, 2014, Vol.2014, 1 pages [Rivista Peer Reviewed]

Accesso online

Vedi tutte le versioni
6
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

A common fixed point theorem for two weakly compatible pairs in G -metric spaces using the property E.A

Manro, Saurabh ; Bhatia, Satwinder ; Kumar, Sanjay ; Vetro, Calogero

Fixed Point Theory and Applications, 2013, Vol.2013(1), pp.1-9 [Rivista Peer Reviewed]

Accesso online

Vedi tutte le versioni
7
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Fuzzy version of Meir-Keeler type contractive condition and existence of fixed point

Manro, Saurabh ; Kumar, Sanjay ; Bhatia, S. S.

Tbilisi Math. J. 7, iss. 1 (2014), 75-85 [Rivista Peer Reviewed]

Accesso online

Vedi tutte le versioni
8
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Weakly Compatible Mappings along with $CLR_{S}$ property in Fuzzy Metric Spaces

Saurabh Manro ; S. Bhatia ; Sanjay Kumar ; Poom Kumam ; Sumitra Dalal

Journal of Nonlinear Analysis and Application, 01 November 2013, Vol.2013, pp.1-12 [Rivista Peer Reviewed]

Accesso online

Vedi tutte le versioni
9
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

A Note On-Weakly compatible mappings along with $CLR_{s}$ property in fuzzy metric spaces [Journal Nonlinear Analysis and Applications, 2013]

Saurabh Manro ; S. S. Bhatia ; Sanjay Kumar ; Poom Kumam ; Sumitra Dalal

Journal of Nonlinear Analysis and Application, 01 February 2015, Vol.2015(1), pp.17-18 [Rivista Peer Reviewed]

Accesso online

Vedi tutte le versioni
10
Weakly compatible maps of type (A) in G-metric spaces
Material Type:
Articolo
Aggiungi allo Scaffale Elettronico

Weakly compatible maps of type (A) in G-metric spaces

Manro, Saurabh ; Kumar, Sanjay ; Bhatia, S. S.

Demonstratio Mathematica, 01/1/2012, 01/1/2012, Vol.45(4) [Rivista Peer Reviewed]

Accesso online

Personalizza i tuoi risultati

  1. Edita

Refine Search Results

Espandi i miei risultati

  1.   

Nuove Ricerche Suggerite

Ignora la mia strategia e cerca su tutto

da questo autore/creatore:

  1. Manro, Saurabh
  2. Kumar, Sanjay
  3. Bhatia, S. S
  4. Saurabh Manro
  5. Bhatia, S.S.

Ricerca in corso nelle risorse remote ...